MathSciNet Relay Station
MathSciNet bibliographic data
MR1857204 (2002f:08008) 08B05 (08B10)
Kearnes, Keith A. Congruence join semidistributivity is equivalent to a congruence identity. Algebra Universalis 46 (2001), no. 3, 373–387.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement